MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8345
Medical Device Problem Code Low Audible Alarm (1016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported complaint via phone call.Patient fall occurred with the alarm, volume was quiet upon sounding.
 
Additional Manufacturer Narrative
The customer was asked about the details of the fall incident via due diligence emails, but they were unable to provide information about the extent of the event whether the patient sustained an injury from the fall or not.Hence, this event is reported solely on the information provided by the customer.An investigation of similar complaints revealed several potential causes, including damage to either the alarm sensor receptacle or the sensor rj-11 clip.Damage to the sensor receptacle can cause the pins inside to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit with the receptacle, allowing for movement to affect the function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.With the information given and an alarm not being returned for evaluation, the root cause could not be determined.Being that the unit is already more than eight years old since it was manufactured, it is unlikely that a manufacturing non-conformity contributed to the unit having low volume, and the likely cause is one of the previous identified causes such as wear-and-tear, severe shock, moisture exposure, and other effects of repeated use and age.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time, there is no evidence that a manufacturing nonconforming contributed to the reported complaint.Therefore, no corrective or preventive actions will be initiated at this time.Per tidi procedures, complaints for this device will continue to be trended and reviewed on a monthly basis.Manufacture reference file number (b)(4).H3 other text : product not returned.

Brand Name
SITTER ELITE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18052166
Report Number2182318-2023-00103
Device Sequence Number6060314
Product Code PJO
UDI-Device Identifier10190676002082
UDI-Public10190676002082
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8345
Device Catalogue Number8345
Device Lot Number1452KF1667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown